# SDR O2GA20110405

- Difficulty date: February 16, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N550G
- Make and model: Cessna 550
- Aircraft serial: 236
- Aircraft time: 14,729 hours, 14,401 cycles
- Engine: Pwa JT15D4
- Engine time: 13,358 hours, 12,771 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Condition: Cracked
- Location: Zone 400
- Part time: 14,729 hours, 14,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBES FOUND CRACKED.
